How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55495
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I had a Hepatitis vaccination, 3 injections that had blood

Customer Question

I had a Hepatitis B vaccination, 3 injections that had blood inside. My GP told me I was given wrong blood by a doctor when I went to get injections at their sexual health clinic. I suffered from chills, aches, nausea, chest pain, and abdominal pain.I read this online "If a patient receives the wrong blood type this is usually considered to be negligent blood transfusion service practice, which can cause a serious or fatal reaction."Is that what happened to me?
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Are you saying that the medication inside the syringe had blood mixed in with the vaccinations over the extended time frame of getting the shots?

Or are you saying that you had a blood transfusion in the past and were given the "wrong blood"?

How old are you?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
I believe the blood was toxic. The vaccinations had blood inside them, the injection had red stuff inside which I believe was blood.I haven't had a blood transfusion no, but my doctor says the Hep B vaccine I was given "wrong blood" those are his words.I'm 27 and Male.I believe I have chronic pain because those symptoms happen on and off for the past 4 years.Another doctor here said "Yes it is VERY much possible that the blood was not compatible and you could have developed antibodies in your body that are causing your symptoms that are happening off and on. You are most likely having transfusion induced serum sickness which can last for a long period of time."
Customer: replied 1 year ago.
Did the vaccination cause these symptoms because my doctor did say it was "wrong blood". I read online "If a patient receives the wrong blood type this is usually considered to be negligent blood transfusion service practice, which can cause a serious or fatal reaction."It says "negligent blood TRANSFUSION service practice". I had an injection, Is my situation the same because it says TRANSFUSION and I had a vaccination.
Expert:  wieyedoc replied 1 year ago.

There is no way that the vaccination shots had any blood in them. They come out of a sterile vial and go into a sterile syringe....

It is impossible to say what your doctor meant when she said you got the wrong blood.....especially since you didn't get any blood at all.

So. What should you do?

As your doctor to clarify what she meant.

But, truth be told, I would not worry about this at all. Everything should be OK.

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

Customer: replied 1 year ago.
The vaccine had blood sample. I am south asian. And I had Hepatitis B vaccination. I think it was wrong blood type.
Customer: replied 1 year ago.
The vaccine had red stuff inside which I believe was blood.
Expert:  wieyedoc replied 1 year ago.

Even if it was the wrong blood type, the small amount in the syringe would not be enough to harm you in anyway.

There is no need to worry.

Does this make sense?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you can please give me the top rating in all areas. It has been a pleasure to assist you today.

Thanks in advance,

Dr. Rick MD FACS

Customer: replied 1 year ago.
I have been having symptoms on and off for the past 4 years. I suffered from chills, aches, nausea, chest pain, and abdominal pain.
Customer: replied 1 year ago.
I suffer from chills, aches, nausea, chest pain, and abdominal pain.
Expert:  wieyedoc replied 1 year ago.

It sounds like you have spent quite some time trying to get to the bottom of what is going on. I am sure that your previous doctors have thought of, and ruled out, all of the common and easily treatable conditions that could be causing your issues. Would you say this is a correct statement?

Well I think it might be time for you to take a very difficult, and bold, step to see if you can get some relief.

At this point I think the best thing for you to do would be to gather up copies of all your medical records and travel to a large University Teaching hospital. At an institution like that you could be evaluated and treated by a team of sub-specialists who are at the cutting edge of their respective fields. The best thing about these large teaching hospitals is that consultations are available with Professors and leaders in their field by just walking a few steps down the hall.

The Mayo Clinic in Rochester, Minnesota is an excellent example of just such a place as this. That being said there are many excellent teaching hospitals all across the UK and I am sure that there is one near you.

I know that it is going to take significant effort on your part, but I believe that going to one of the "Medical Mecca's" is your best chance to – finally -- get to the bottom of what is going on.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned the top rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Customer: replied 1 year ago.
Can someone still have Hep B if traces of it no longer appear in their blood?
Expert:  wieyedoc replied 1 year ago.

In the majority of cases there will always be evidence in your blood work of past infection with hep B even if there is no detectable virus.

See the pretty Excellent feedback button? Don't be afraid. Give it a little push. You'll like it.....Trust me, I'm a Doctor ;)

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

Customer: replied 1 year ago.
Can Hepatitis B vaccination cause Hepatitis C though?
Expert:  wieyedoc replied 1 year ago.

No. Different bug...

It is now time to give a rating....

Thank you.

Customer: replied 1 year ago.
The vaccine had blood inside as it is a blood product, what if there was Hepatitis C present in the blood product
Customer: replied 1 year ago.
Can the inflammation of the live be down to vaccination?
Expert:  Dr. Phil, MD replied 1 year ago.

can I help?

Related Medical Questions